Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Errata: Award for Distinguished Service to Professor Ralph P. Boas, Jr.

The American Mathematical Monthly
Vol. 88, No. 10 (Dec., 1981), p. 798
Stable URL: http://www.jstor.org/stable/2321509
Page Count: 1
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
798
    798